MAUDE Adverse Event Report: NEB ADAPTER F/1000ML BOTTLE 24/CS; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

NEB ADAPTER F/1000ML BOTTLE 24/CS; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number NEB ADAPTER F/1000ML BOTTLE 24/CS
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported a clogged nebulizer cap that wouldn't nebulize, and apparently a couple others have been reported as being sluggish in terms of aerosol output/sputtering.
 
Additional Manufacturer Narrative
The customer sent one opened sample part number (b)(4).With lot number 0004170351 within original package for the investigation.Sample was inspected according to pqas ck0005 etal performing a vacuum test, diameter verification, bar gage verification, cap - bottle installation test, getting acceptable results.Therefore the defect reported by the customer was not confirmed.

Brand Name
NEB ADAPTER F/1000ML BOTTLE 24/CS
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
MDR Report Key11721220
Report Number8030673-2021-00164
Device Sequence Number19837939
Product Code CCK
UDI-Device Identifier10885403180477
UDI-Public(01)10885403180477(10)0004170351
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K112840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEB ADAPTER F/1000ML BOTTLE 24/CS
Device Catalogue Number3D0868
Device Lot Number0004170351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2021
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date05/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1